# SDR SIMA20150415002

- Difficulty date: April 15, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,264 hours, 23,491 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SPOILER FAILURE CAUTION MSG DESCENDING THROUGH FL 210 WITH SPOILER OPEN INDICATION.  COMPLIED WITH SPOILER SYS OPERATIONAL CHECK IAW AMM 27-63-01-700-803-A.  SPOILER OPERATIONAL CHECK GOOD, NO DEFECTS NOTED.  PANELS OPEN & CLOSE AS REQUIRED.  ACFT OK FOR SERVICE.
